1. 2018
  2. On Distributions of Countable Models of Disjoint Unions of Ehrenfeucht Theories

    Sudoplatov, S. V., 1 нояб. 2018, в: Russian Mathematics. 62, 11, стр. 76-80 5 стр.

    Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

  3. On Algebras of Distributions of Binary Isolating Formulas for Theories of Abelian Groups and Their Ordered Enrichments

    Baikalova, K. A., Emel’yanov, D. Y., Kulpeshov, B. S., Palyutin, E. A. & Sudoplatov, S. V., 1 апр. 2018, в: Russian Mathematics. 62, 4, стр. 1-12 12 стр.

    Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

  4. Definable Sets in Generic Structures and their Cardinalities

    Kiouvrekis, Y., Stefaneas, P. & Sudoplatov, S. V., 1 янв. 2018, в: Siberian Advances in Mathematics. 28, 1, стр. 39-52 14 стр.

    Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

  5. On freedom and independence in hypergraphs of models of theories

    Kulpeshov, B. S. & Sudoplatov, S. V., 1 янв. 2018, в: Сибирские электронные математические известия. 15, стр. 612-630 19 стр.

    Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

  6. On relative separability in hypergraphs of models of theories

    Kulpeshov, B. S. & Sudoplatov, S. V., 1 янв. 2018, в: Eurasian Mathematical Journal. 9, 4, стр. 68-78 11 стр.

    Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

  7. 2017
  8. Algebras of Distributions for Binary Formulas in Countably Categorical Weakly o-Minimal Structures

    Emel’yanov, D. Y., Kulpeshov, B. S. & Sudoplatov, S. V., 1 мар. 2017, в: Algebra and Logic. 56, 1, стр. 13-36 24 стр.

    Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

  9. Linearly ordered theories which are nearly countably categorical

    Kulpeshov, B. S. & Sudoplatov, S. V., 1 мар. 2017, в: Mathematical Notes. 101, 3-4, стр. 475-483 9 стр.

    Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

  10. Combinations related to classes of finite and countably categorical structures and their theories

    Sudoplatov, S. V., 1 янв. 2017, в: Сибирские электронные математические известия. 14, стр. 135-150 16 стр.

    Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

  11. Generic constructions and generic limits

    Sudoplatov, S. V., Kiouvrekis, Y. & Stefaneas, P., 1 янв. 2017, Algebraic Modeling of Topological and Computational Structures and Applications. Lambropoulou, S., Theodorou, D., Stefaneas, P. & Kauffman, LH. (ред.). Springer New York, Том 219. стр. 375-398 24 стр. (Springer Proceedings in Mathematics & Statistics; том 219).

    Результаты исследований: Публикации в книгах, отчётах, сборниках, трудах конференцийстатья в сборнике материалов конференциинаучнаяРецензирование

  12. On semilattices and lattices for families of theories

    Sudoplatov, S. V., 1 янв. 2017, в: Сибирские электронные математические известия. 14, стр. 980-985 6 стр.

    Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

ID: 3442877